HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Thyroid Disorders (http://www.healthboards.com/boards/thyroid-disorders/)
-   -   Just started on Armour (throat problems) (http://www.healthboards.com/boards/thyroid-disorders/945411-just-started-armour-throat-problems.html)

Lady221 04-05-2013 05:40 PM

Just started on Armour (throat problems)
 
I just started on Armour (30mg) It's only been 1 week. I just started getting this tightness in my throat that is bothering me. It feels full and I can sometimes feel a pulse there. Is this the thyroid reacting to the sudden increase in meds? I keep on thinking the "c" word. My Doc has not done an ultrasound, should he have?

Thanks for any thoughts in advance

midwest1 04-06-2013 10:08 AM

Re: Just started on Armour (throat problems)
 
Odd things like this can happen when we first start treatment. The body has to adjust to the sudden supply of the hormones it has been missing for a long time.
Try to be patient through the process. It can take a while for things to settle down.

Lady221 04-06-2013 10:11 AM

Re: Just started on Armour (throat problems)
 
Odd for sure. I first had lymph node swelling when I started but it went away in a day. Now this. Thank you for your reply.


All times are GMT -7. The time now is 04:28 AM.